# SDR IPXA12570972

- Difficulty date: January 6, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 10,949 hours, 7,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR PANEL 231 XAF DENTED AND PUNCTURED.  FABRICATED MAIN CARGO COMPARTMENT FLOOR PANEL 231 XAF IAW EO B757-5320-9692-H.
